New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Longshot
New Member


Date Joined Apr 2013
Total Posts : 2
   Posted 4/8/2013 10:28 AM (GMT -6)   
Hi everyone, posting in chatrooms isn't something I usually do, but I'm currently entering year 4 of a daily headache. I finally got to see a neurologist and I'm about to start taking sibelium. I have struggled with depression for 5 or so years, probably not caused by, but certainly not helped by steroid use for pulmonary sarcoidosis. I read that depression and weight gain are the most common side effects. Is that really the case does anybody know?
I'm taking 150mg of efexor daily, should that mitigate it? Mostly though, do the side effects pass or do they tend to last as long as you are on the drugs?
I'm scared of being anymore depressed, as most days, just staying on an even keel is a struggle. Of course being in pain isn't helpful either, so I have to weigh both I guess.
I'd be very grateful if anyone has experience of sibelium they could share. The dosage I've been prescribed is 5mg at night every night.
Thanks so much,
Denise

lostinthewoods
Regular Member


Date Joined Jan 2011
Total Posts : 28
   Posted 4/18/2013 11:51 PM (GMT -6)   
Hi there! I just wanted to let you know that you are not alone on your journey taking this med. I will probably be starting this early next month when I have tapered off of my other med and it has cleared my system. I think your worries are valid ones. When I was handed my script from my neuro I was told nothing about it. I'll talk to the pharmacist and get some of my questions answered.

I have the same dose as you too. I wonder how our experiences will differ.

Longshot
New Member


Date Joined Apr 2013
Total Posts : 2
   Posted 4/19/2013 3:54 AM (GMT -6)   
Hi Lostinthewoods,thank you for your reply. I was supposed to start the sibelium last week but developed a chest infection and am taking antibiotics. My gp said I shouldn't start taking them until I'd finished them. So, Monday is D-day. I hope you had a good and helpful conversation with the pharmacist. I usually don't fret too much about side effects, but with the low mood possibility, I'm only just getting myself together - don't want to slip backwards. Nothing to do but give it a go though eh?
Hope you're doing well.
D x

happyheart13
New Member


Date Joined Jul 2013
Total Posts : 1
   Posted 7/28/2013 7:32 AM (GMT -6)   
I was previously given Sibelium 5mg to take at night for my migraine. 2 tabs each night. The only side effects I had were drowsiness, which helped me sleep and the next day you kind of feel a little blur and unfocused. I did not have any depression so I think it does not apply to everybody.

As soon as I was feeling better I stopped taking it because the blur feeling in the day meant I wasn't being very productive in general. Hope this helps!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 7:41 AM (GMT -6)
There are a total of 3,004,563 posts in 329,154 threads.
View Active Threads


Who's Online
This forum has 161744 registered members. Please welcome our newest member, rju65654.
305 Guest(s), 6 Registered Member(s) are currently online.  Details
Naples, Sarge 83, boris_badenof, Dimitri71, getting by, RobLee